Solvability of the de la Vallée-Poussin boundary value problem
Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 391-398
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_3_a3,
author = {I. T. Kiguradze},
title = {Solvability of the de la {Vall\'ee-Poussin} boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {391--398},
year = {1985},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_3_a3/}
}
I. T. Kiguradze. Solvability of the de la Vallée-Poussin boundary value problem. Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 391-398. http://geodesic.mathdoc.fr/item/DE_1985_21_3_a3/